It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-25-2007, 05:46 AM   #1
Junior Member
(female)
 
Join Date: Dec 2002
Location: MI
Posts: 41
barbpom HB User
Hi Just started with Amour but....

Hi I was told I have Hypo T. I was put on 15 mg of Amour. In 2 months I get retested. Now here is my problem. The last few weeks, I have been getting more and more anxiety. Sometimes I feel like I could have a panic attack, but so far I have been able to calm my self and not get one. But the feeling always comes back. Expecially when I leave the home, restraunts, shopping. I get very nervous. Now when I'm home i'm getting these feeling of high anxiety. Can it be my Thyroid causing this? Amour?? Not sure why I feel this way.
Thank for your help!

 
Old 04-25-2007, 06:02 AM   #2
Senior Member
(female)
 
Join Date: Apr 2006
Location: Iowa
Posts: 218
boata HB User
Re: Hi Just started with Amour but....

Hey barbpom - There are a couple of things that could cause your problem. You are on a very low dose of Armour, and sometimes you can actually feel worse on a low dose. Two months is a long time between titrating up with Armour, which is faster to get into your system and faster to get used up. With Synthroid you have to wait longer as it builds up in you system and you might not feel the full affect of the drug until those several weeks have passed by. I would call your doctor and tell him how your feel and ask him if he would consider upping your dose. The other thing is adrenal fatigue. If you begin taking thyroid meds and you have adrenal fatigue, you can feel worse and it can be especially hard to take Armour. You're at the begining of the dose and wait game - we've all been there... ****** adrenal fatigue and if it sounds like you, include that in your conversation with your doctor.
Also, you can skip the Armour for a day and see if you feel better. Not everyone tolerates Armour well and you might be one of them. There are other options if this is the case. Don't lose hope -

 
Sponsors Lightbulb
   
Old 04-25-2007, 09:49 AM   #3
Junior Member
(female)
 
Join Date: Jul 2006
Location: Gig Harbor, Wa
Posts: 25
happyparker HB User
Re: Hi Just started with Amour but....

another thing you can ask your doctor, that helped me, was splitting the dose. I take Armour 2 and couldn't tolerate it..I felt like my life was on hyper drive now, I take 1/2 in the am, and 1/2 in the afternoon and it works perfect. My dr. figured I couldn't handle the t3 all at once so splitting the dose took care of it, while still giving me the amount I needed during the day. My anxiety is almost completely gone. Of course, this is what works for me, and I don't suggest doing this without consulting your dr. I also agree with the previous post that 2 months is a long time for a follow up. I would definately call and tell them your symptoms and ask for a blood draw sooner. Good luck to you. We have ALL been there and just know that if you keep on top of your symptoms and keep in constant communication with your dr, you will eventually find the right dose. God Bless

 
Old 04-25-2007, 12:25 PM   #4
Junior Member
(female)
 
Join Date: Dec 2002
Location: MI
Posts: 41
barbpom HB User
Re: Hi Just started with Amour but....

Quote:
Originally Posted by happyparker View Post
another thing you can ask your doctor, that helped me, was splitting the dose. I take Armour 2 and couldn't tolerate it..I felt like my life was on hyper drive now, I take 1/2 in the am, and 1/2 in the afternoon and it works perfect. My dr. figured I couldn't handle the t3 all at once so splitting the dose took care of it, while still giving me the amount I needed during the day. My anxiety is almost completely gone. Of course, this is what works for me, and I don't suggest doing this without consulting your dr. I also agree with the previous post that 2 months is a long time for a follow up. I would definately call and tell them your symptoms and ask for a blood draw sooner. Good luck to you. We have ALL been there and just know that if you keep on top of your symptoms and keep in constant communication with your dr, you will eventually find the right dose. God Bless

Hi Thanks for your input, what dosage are you taking of Armour?

 
Old 04-25-2007, 12:30 PM   #5
Junior Member
(female)
 
Join Date: Dec 2002
Location: MI
Posts: 41
barbpom HB User
Re: Hi Just started with Amour but....

Quote:
Originally Posted by boata View Post
Hey barbpom - There are a couple of things that could cause your problem. You are on a very low dose of Armour, and sometimes you can actually feel worse on a low dose. Two months is a long time between titrating up with Armour, which is faster to get into your system and faster to get used up. With Synthroid you have to wait longer as it builds up in you system and you might not feel the full affect of the drug until those several weeks have passed by. I would call your doctor and tell him how your feel and ask him if he would consider upping your dose. The other thing is adrenal fatigue. If you begin taking thyroid meds and you have adrenal fatigue, you can feel worse and it can be especially hard to take Armour. You're at the begining of the dose and wait game - we've all been there... ****** adrenal fatigue and if it sounds like you, include that in your conversation with your doctor.
Also, you can skip the Armour for a day and see if you feel better. Not everyone tolerates Armour well and you might be one of them. There are other options if this is the case. Don't lose hope -
Hi,
Thanks for your input,
Funny you should mention adrenal fatigue, I'm taking a supplemant for that too. Ugh, If things continue in the next few days like this, I will call her to see if the blood test can be done earlier, does it matter I have only been on it about 8 or 10 days??

Last edited by barbpom; 04-25-2007 at 12:31 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Amour and sudden fatigue... Kacii Thyroid Disorders 3 11-20-2009 07:24 AM
New to Amour and trying to understand labs... KaciFL Thyroid Disorders 3 03-28-2009 06:28 PM
Amour alternating doses bittygirl Thyroid Disorders 6 08-21-2008 01:12 PM
Thyroxine 2 Amour Conversion owen10 Thyroid Disorders 0 04-07-2008 12:43 PM
What is the difference between Synthroid, Unithroid, Levithroid, and Amour(sp?) lramirez Thyroid Disorders 4 11-13-2007 07:34 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!